Momose, Fumiyuki
Isogenies of prime degree over number fields
Compositio Mathematica, Tome 97 (1995) no. 3 , p. 329-348
Zbl 1044.11582 | MR 1353278 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1995__97_3_329_0

Bibliographie

[Ab] Abramovich, D.: Formal finiteness and the uniform boundedness conjecture. A footnote to a paper of Kamienny and Mazur, preprint.

[C-S] Cornell, G. and Silverman, J.H.: Arithmetic Geometry. Springer-Verlag, Berlin (1985). MR 861969 | Zbl 0596.00007

[D-R] Deligne, P. and Rapoport, M.: Schémas de modules des courbes elliptiques, Vol. II of the Proceedings of the International Summer School on Modular Functions, Antwerp (1972). Lecture Notes in Math. 349, Springer-Verlag, Berlin (1973). MR 337993 | Zbl 0281.14010

[Fa] Falting, G. and Wüstholz et al.: Rational Points, Seminar Bonn/Wuppertal 1983-84, Aspects of Math., Friedr. Vieweg and Sohn (1984). MR 766573 | Zbl 0753.14019

[Ka1] Kamienny, S.: Torsion points on elliptic curves and q-coefficients of modular forms, Invent. Math. 109(2) (1992) 221-230. MR 1172689 | Zbl 0773.14016

[Ka2] Kamienny, S.: A letter to B. Mazur.

[K-M] Kamienny, S. and Mazur B.: Rational torsion of prime order in elliptic curves over number fields, preprint.

[Ke1] Kenku, M.A.: On the modular curves X0(125), X 1(25) and X1(49), J. Lond. Math. Soc. 23 (1981) 415-427. MR 616546 | Zbl 0425.14006

[Ke2] Kenku, M.A.: Certain torsion points on elliptic curves defined over quadratic fields, J. Lond. Math. Soc. 2 (1978) 233-240. MR 533321 | Zbl 0431.14007

[K-Mo] Kenku, M.A. and Momose, F.: Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J. 109 (1988) 125-149. MR 931956 | Zbl 0647.14020

[La1] Lang, S.: Elliptic Functions, Addison-Wesley, Reading Math. (1973). MR 409362 | Zbl 0316.14001

[La2] Lang, S.: Algebraic Number Theory, GTM 110, Springer-Verlag (1970). MR 1282723

[Ma1] Mazur, B.: Modular curves and the Eisenstein ideal, Publ. Math. I.H.E.S. 47 (1977) 33-186. Numdam | MR 488287 | Zbl 0394.14008

[Ma2] Mazur, B.: Rational isogenies of prime degree, Invent. Math. 44 (1978) 129-162. MR 482230 | Zbl 0386.14009

[Mo] Momose, F.: p-Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J., 96 (1984) 139-165. MR 771075 | Zbl 0578.14021

[O-T] Oort, F. and Tate, J.: Group schemes of prime order, Ann. Scient. Éc. Nórm. Sup., série 4, 3, 1-21 (1970). Numdam | MR 265368 | Zbl 0195.50801

[Ra1] Raynaud, M.: Schémas en groupes de type (p,...,p), Bull. Math. France 102 (1974) 241-280. Numdam | MR 419467 | Zbl 0325.14020

[Ra2] Raynaud, M.: Spécialisation du fonctuer de Picard, Publ. Math. I.H.E.S. 38 (1970) 27-76. Numdam | Zbl 0207.51602

[Ri] Ribet, K.A.: Endomorphisms of semistable abelian varieties over number fields, Ann. of Math. 101 (1975) 552-562. MR 371903 | Zbl 0305.14016

[Se] Serre, J.P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972) 259-331 MR 387283 | Zbl 0235.14012

[S-T] Serre, J.P. and Tate, J.: Good reduction of abelian varieties, Ann. Math. 88 (1968) 492-517. MR 236190 | Zbl 0172.46101

[Mf] Modular functions of one variable IV, Lecture Notes in Math. 476, Springer-Verlag, Berlin (1975).

[SGA7] Groupes de Monodromie en Géométrie Algébrique (dirigé par A. Grothendieck avec collaboratiob de M. Raynaud et D. S. Rim), Lecture Notes in Math. 288, Springer-Verlag, Berlin (1972). MR 354656 | Zbl 0237.00013